Alert archive / Wisconsin / Winter Storm Warnings in 2008
Winter Storm Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Feb 5, 2008, 2:23 PM CST for Calumet County, Manitowoc County, Winnebago County, Wisconsin. It took effect at Feb 5, 2008, 6:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2008, 2:23 PM CST (20:23 UTC)
- In effect from
- Feb 5, 2008, 6:00 PM CST
- Expired
- Feb 6, 2008, 3:50 AM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
Counties Calumet County, WI, Manitowoc County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 111 kt
- 0-1 km storm-relative helicity
- -194 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 052023 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 223 PM CST TUE FEB 5 2008 ...WINTER STORM STRENGTHENING OVER THE SOUTHERN PLAINS... .A DEVELOPING WINTER STORM OVER THE SOUTHERN PLAINS WILL MOVE NORTHEAST INTO THE OHIO VALLEY REGION ON WEDNESDAY. SNOW IS EXPECTED NORTH OF THE LOW. BEHIND THE LOW...GUSTY NORTHEAST WINDS WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. WIZ049-050-060430- /O.UPG.KGRB.SN.Y.0008.080206T0300Z-080206T1800Z/ /O.NEW.KGRB.WS.W.0003.080206T0000Z-080206T1800Z/ CALUMET-MANITOWOC- INCLUDING THE CITIES OF...CHILTON...TWO RIVERS 223 PM CST TUE FEB 5 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST WEDNESDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL DEVELOP THIS EVENING AND THEN CONTINUE INTO WEDNESDAY MORNING. SNOWFALL ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED BY LATE WEDNESDAY MORNING. INCREASING NORTHEAST WINDS OF 15 TO 30 MPH WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. ROAD CONDITIONS WILL DETERIORATE THIS EVENING AS THE SNOW INCREASES. THE SNOW AND BLOWING SNOW WILL ALSO CAUSE POOR VISIBILITIES LATER TONIGHT AND WEDNESDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WIZ048-060430- /O.NEW.KGRB.WS.W.0003.080206T0000Z-080206T1800Z/ WINNEBAGO- INCLUDING THE CITY OF...OSHKOSH 223 PM CST TUE FEB 5 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST WEDNESDAY. SNOW WILL DEVELOP THIS EVENING AND THEN CONTINUE INTO WEDNESDAY MORNING. SNOWFALL ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED BY LATE WEDNESDAY MORNING. INCREASING NORTHEAST WINDS OF 15 TO 30 MPH WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. ROAD CONDITIONS WILL DETERIORATE THIS EVENING AS THE SNOW INCREASES. THE SNOW AND BLOWING SNOW WILL ALSO CAUSE POOR VISIBILITIES BELOW A HALF MILE AT TIMES LATER TONIGHT AND WEDNESDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WIZ038>040-045-060430- /O.NEW.KGRB.SB.Y.0001.080206T0000Z-080206T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...WAUTOMA 223 PM CST TUE FEB 5 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY. SNOW WILL DEVELOP THIS EVENING AND THEN CONTINUE INTO WEDNESDAY MORNING. TOTAL ACCUMULATIONS BY WEDNESDAY MORNING SHOULD RANGE FROM 2 TO 4 INCHES. IN ADDITION...NORTHEAST WINDS OF 15 TO 30 MPH WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ ECKBERG
2 follow-up statements
000 WWUS43 KGRB 060352 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 PM CST TUE FEB 5 2008 ...SNOW SPREADING INTO EAST CENTRAL WISCONSIN OVERNIGHT... .A DEVELOPING WINTER STORM WILL TRACK SLOWLY OVER THE MIDDLE MISSISSIPPI VALLY REGION THROUGH WEDNESDAY MORNING. SNOW IS EXPECTED NORTH OF THE LOW. BEHIND THE LOW...GUSTY NORTHEAST WINDS WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. WIZ048>050-061130- /O.CON.KGRB.WS.W.0003.000000T0000Z-080206T1800Z/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 952 PM CST TUE FEB 5 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY. SNOW WILL CONTINUE INTO WEDNESDAY MORNING . SNOWFALL ACCUMULATIONS OF 4 TO 7 INCHES ARE EXPECTED BY LATE WEDNESDAY MORNING. THE HIGHER SNOW FALL AMOUNTS ARE EXPECTED TO BE SOUTH OF AN OSHKOSH TO MANITOWOC LINE. INCREASING NORTHEAST WINDS OF 15 TO 30 MPH WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. ROAD CONDITIONS WILL DETERIORATE OVERNIGHT AS THE SNOW INCREASES. THE SNOW AND BLOWING SNOW WILL ALSO CAUSE POOR VISIBILITIES BELOW A HALF MILE AT TIMES OVERNIGHT INTO WEDNESDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WIZ038>040-045-061130- /O.CON.KGRB.SB.Y.0001.000000T0000Z-080206T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...WAUTOMA 952 PM CST TUE FEB 5 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. SNOW WILL DEVELOP OVERNIGHT AND CONTINUE INTO WEDNESDAY MORNING. TOTAL ACCUMULATIONS BY WEDNESDAY MORNING SHOULD RANGE FROM 2 TO 4 INCHES. IN ADDITION...NORTHEAST WINDS OF 15 TO 30 MPH WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS43 KGRB 060950 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 AM CST WED FEB 6 2008 ...SNOW TO CONTINUE OVER EAST CENTRAL WISCONSIN... .LOW PRESSURE OVER CENTRAL ILLINOIS WILL MOVE NORTHEAST INTO LAKE ERIE BY LATE TODAY. SNOW WILL CONTINUE NORTH OF THE LOW. IN ADDITION...GUSTY NORTHEAST WINDS WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. WIZ048>050-061800- /O.CAN.KGRB.WS.W.0003.000000T0000Z-080206T1800Z/ /O.EXB.KGRB.SB.Y.0001.000000T0000Z-080206T1800Z/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 350 AM CST WED FEB 6 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. INTERMITTENT PERIODS OF LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THIS MORNING. AN ADDITIONAL ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED THROUGH NOON...WITH TOTAL ACCUMULATIONS REACHING 3 INCHES NEAR OSHKOSH TO AROUND 5 INCHES NEAR MANITOWOC. IN ADDITION...NORTHEAST WINDS OF 15 TO 30 MPH WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ WIZ038>040-045-061500- /O.CON.KGRB.SB.Y.0001.000000T0000Z-080206T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...WAUTOMA 350 AM CST WED FEB 6 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. INTERMITTENT PERIODS OF LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THIS MORNING. AN ADDITIONAL 1 TO 2 INCHES OF SNOW IS EXPECTED THROUGH THIS MORNING...BRINGING TOTAL ACCUMULATIONS TO 1 TO 3 INCHES. IN ADDITION...NORTHEAST WINDS OF 15 TO 30 MPH WILL CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 5, 4:18 AM CST, 10 hours 5 minutes earlier.
Area forecast discussion, Feb 5, 4:18 AM CST, 10 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 418 AM CST TUE FEB 5 2008 .SHORT TERM...TODAY INTO WEDNESDAY WATCHING TWO SYSTEMS FOR THIS PERIOD. SHORT WAVE SHIFTING EAST THROUGH WESTERLIES OVER SOUTHERN CANADA AND UPPER LOW LIFTING OUT OF THE SOUTHERN PLAINS. SOME DIFFERENCES IN NCEP MODELS WITH GFS FASTER IN LIFTING OUT LOW...BRINGING PCPN FURTHER NORTH. NAM REMAINS DRY FOR AREA...THOUGH HAS TRENDED A BIT FURTHER NORTH WITH THIS RUN. BOTH MODELS SHOWING SOUTHERN/SOUTHEAST PORTION OF CWA UNDER DYNAMICS OF EXITING JET MAX/COUPLED JET FEATURE TONIGHT. GFS SHOWING AREA OF GOOD FRONTOGENETIC FORCING AT MID LEVELS AND WEAK LLVL ADVECTION. WILL TREND WITH BLEND OF GFS/NAM AS SUGGESTED BY NCEP LEANING TOWARDS PCPN EDGING FURTHER NORTH AS HAS BEEN THE TREND THIS SEASON. BOTH CANADIAN AND ECMWF SUPPORT THIS. CONCERNED THAT WILL HAVE SOME LAKE ENHANCEMENT/EFFECT LATER TONIGHT INTO WED MORNING. LLVL WINDS FAIRLY WELL ALIGNED BY 00Z TONIGHT...WITH DELTA TS DROPPING TO AROUND 10 OR 11 BY MORNING. CONFIDENT ENOUGH TO GO WITH ADVISORY FOR FAR SOUTHEAST. WILL GO WITH TOTALS OF 1 TO 3 INCHES POSSIBLE FURTHER WEST AND NORTH. NORTHERN STREAM SHORT WAVE TO SHUNT DEEPER MOISTURE TO THE SOUTH AND EAST...THUS WILL STAY WITH VERY LOW CHANCE POPS FOR NORTH CENTRAL WI. RIDGE AND DRIER/COLDER AIR MASS TO WORK IN WED WITH PCPN CHANCES QUICKLY ENDING FROM NORTH TO SOUTH THROUGH THE DAY. .LONG TERM...WED NGT THRU NXT MON. MAIN FCST CHALLENGES TO BE SEVERAL CHCS FOR GENERALLY LGT SNOW AND DEPTH OF ARCTIC AIR SET TO ARRIVE THIS WEEKEND. WEAK RIDGING BOTH AT THE SFC AND ALOFT TO MOV ACROSS NE WI WED NGT BRINGING PARTLY CLDY SKIES...LGT WNDS AND COLD TEMPS TO THE RGN. DUE TO FRESH SNOW ON THE GROUND...PREFER TO LEAN ON THE COLDER MAV GUID FOR MIN TEMPS WHICH WAS WELL-HANDLED BY THE PREV SHIFT. A SHRTWV TROF/ACCOMPANYING SHEARED SHRTWV AND SFC TROF TO APPROACH NE WI ON THU. CLDS WL QUICKLY INCREASE THU MORNING WITH A CHC OF LGT SNOW ARRIVING BY THU AFTERNOON AS THE TROF PUSHES INTO THE AREA. FORCING AND LIFT APR RATHER WEAK...THUS AM EXPECTING ONLY LGT QPF AMTS. CURRENT THINKING IS THAT MOST LOCATIONS WOULD SEE AN INCH OR LESS OF SNOW ACCUMULATION BY 00Z FRI. THE SW WNDS AHD OF THIS SYSTEM SHOULD HELP BRING TEMPS INTO THE MID TO UPR 20S THROUGHOUT NE WI. WL NEED TO CARRY A SML CHC OF SNOW FOR ERN WI INTO THU EVENING AS THE SYSTEM STILL IN THE PROCESS OF EXITING THE RGN. OTHERWISE...A LACK OF DRY AIR OR SUBSIDENCE SHOULD KEEP CLDS HANGING AROUND THRU THE REST OF THE NGT. THESE CLDS WL HELP HOLD TEMPS UP SOMEWHAT WITH READINGS A GOOD 5 TO 10 DEGS WARMER THAN WED NGT. ATTN SHIFTS TO THE NW WHERE MDLS INDICATE A FAST MOVG CLIPPER-TYPE AREA OF LOW PRES MOVG ACROSS EXTREME SRN CANADA ON FRI. BEST DYNAMICS/FORCING TO BE RELEGATED TO OUR NORTH...HOWEVER A TRAILING CDFNT EXTENDED SW FROM THE SFC LOW IS PROGGED TO APPROACH NW WI BY 00Z SAT. SINCE MSTR APRS TO BE RATHER SHALLOW...PREFER TO ONLY MENTION A SLGT CHC FOR N-CNTRL WI AND DROP THE FLURRIES ELSEWHERE. ANY LGT WAA PCPN AHD OF THE FIRST CDFNT IS FCST TO QUICKLY DEPART THE AREA BY FRI EVENING...HOWEVER THE TRUE ARCTIC FNT IS THEN SET TO SWEEP INTO WI LTR FRI NGT. BULK OF CAA/BAROCLINIC ZN PCPN LOCATED BEHIND THE FNT SO PREV FCST OF BRINGING SNOW BACK TO N-CNTRL WI AFT MIDNGT STILL LOOKS GOOD ATTM. THE MAIN UPR TROF WL THEN SWING ACROSS THE WRN GREAT LKS ON SAT ACCOMPANIED BY A STG SHRTWV EMBEDDED IN THE MEAN FLOW. MORE THAN ENUF FORCING AND LIFT TO WARRANT A CHC OF SNOW SHWRS AND/OR FLURRIES OVR ALL OF NE WI ON SAT. TEMPS ON SAT WL BE TRICKY DEPENDING ON EXACTLY WHERE THE ARCTIC FNT WL BE LOCATED. WE COULD VERY EASILY HAVE MORNING HIGHS AND THEN WATCH TEMPS STEADILY FALL THRU THE REST OF THE DAY. CANADIAN HI PRES IS EXPECTED TO BUILD SE INTO THE NRN PLAINS/MIDWEST SAT NGT AND INTO THE WRN GREAT LKS BY SUNDAY. NW WNDS AND 8H TEMPS DOWN INTO THE -24 TO -28C RANGE SHOULD BRING LK EFFECT SNOW SHWR POTENTIAL INTO FAR NRN WI (ESP VILAS CNTY) SAT NGT BEFORE TRAJS BECOME UNFAVORABLE. HAVE LOWERED TEMPS FOR BOTH SAT NGT AND SUNDAY A FEW DEGS...BUT IF THE GFS IS CORRECT...THESE READINGS WOULD NEED TO BE DROPPED MUCH MORE IN LTR FCSTS. ANOTHER CLIPPER IS HINTED AT BY THE MDLS EARLY NXT WEEK ALTHO THE MDLS ARE HAVING SIGNIFICANT TIMING ISSUES DUE TO THE FAST W-NW FLOW MOVG ACROSS THE CONUS. PREFER TO LEAVE THE CHC OF LGT SNOW GOING FOR SUNDAY NGT INTO MON UNTIL THIS TIMING GETS BETTER RESOLVED. && .AVIATION...MFVR AND IFR CIGS EXPECTED THROUGH TODAY...WITH CONDITIONS DETERIORATING SOUTH LATER THIS AFTERNOON AND EVENING WITH SNOW DEVELOPING AHEAD OF WAVE LIFTING OUT OF PLAINS. && .GRB WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST WEDNESDAY FOR WIZ049-050. && TE/KALLAS
Hazardous weather outlook, Feb 5, 5:04 AM CST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 504 AM CST TUE FEB 5 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061430- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 504 AM CST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN...CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW IS EXPECTED TO DEVELOP ONCE AGAIN TONIGHT...WITH 3 TO 6 INCHES OF ACCUMULATION EXPECTED BY NOON WEDNESDAY SOUTH OF A KEWAUNEE TO WAUTOMA LINE. THE HIGHEST AMOUNTS ARE EXPECTED OVER THE COUNTIES OF MANITOWOC AND CALUMET WHERE A SNOW ADVISORY IS IN EFFECT .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE ARE SEVERAL CHANCES FOR LIGHT SNOW ASSOCIATED WITH COLD FRONTAL PASSAGES ON THURSDAY AND SATURDAY. WHILE ACCUMULATIONS ARE EXPECTED TO BE MINOR...ANY NEW SNOW MAY CREATE SLIPPERY ROAD CONDITIONS. BEHIND THE SATURDAY COLD FRONT...ANOTHER SHOT OF ARCTIC AIR WILL OVERSPREAD THE REGION. WIND CHILL READINGS SATURDAY NIGHT INTO SUNDAY MORNING MAY DROP DOWN TO AT LEAST 25 BELOW ZERO ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SNOWFALL TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-061430- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 504 AM CST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TE/AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:49 AM CST | Snow Advisory | GRB | Calumet, Manitowoc | 11 hr |
| Feb 5, 2:23 PM CST | Snow and Blowing Snow Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more | 22 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.